Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2011, Article ID 874251, 23 pages
http://dx.doi.org/10.1155/2011/874251
Research Article

Nonparametric Estimation of ATE and QTE: An Application of Fractile Graphical Analysis

Department of Economics, City University London, D306 Social Sciences Building, Northampton Square, London EC1V 0HB, UK

Received 3 May 2011; Accepted 28 July 2011

Academic Editor: Mike Tsionas

Copyright © 2011 Gabriel V. Montes-Rojas. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gabriel V. Montes-Rojas, “Nonparametric Estimation of ATE and QTE: An Application of Fractile Graphical Analysis,” Journal of Probability and Statistics, vol. 2011, Article ID 874251, 23 pages, 2011. https://doi.org/10.1155/2011/874251.